# SDR UHLA2012020700038

- Difficulty date: February 7, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 19,333 hours, 10,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DOOR 1L GENERATING UNCOMFORTABLY LOUD NOISE AT FL350-FL370.  NOISE STOPPED AT FL190.  DIVERTED.  OPENED FWD EBAY DOOR, REMOVED DEBRIS, CLEANED SEAL, AND CLOSED FWD EBAY PROPERLY.  OPS CHECK GOOD IAW EMB MM 52-11-21.
